Adverse effects of atrial fibrillation and syncope induced by calcium-channel blockers in hypertrophic cardiomyopathy.

@article{Doiuchi1985AdverseEO,
  title={Adverse effects of atrial fibrillation and syncope induced by calcium-channel blockers in hypertrophic cardiomyopathy.},
  author={J Doiuchi and Mareomi Hamada and Takaaki Ochi and Takahide Ito and Tatsuo Kokubu},
  journal={Clinical cardiology},
  year={1985},
  volume={8 3},
  pages={176-9}
}
Calcium-channel blockers are useful for the treatment of hypertrophic cardiomyopathy (HCM), but, their adverse effects, especially, those of diltiazem, have not been of much concern. Forty patients with HCM were treated with calcium-channel blockers such as nifedipine, diltiazem, and verapamil. Atrial fibrillation was induced by diltiazem in two patients and verapamil induced syncope in one patient. The clinical and hemodynamic characteristics of the patients were as follows. All of them had… CONTINUE READING
1 Citations
0 References
Similar Papers

Citations

Publications citing this paper.

Similar Papers

Loading similar papers…